MathSciNet Relay Station
MathSciNet bibliographic data
MR2832076 (2012h:35023) 35F05 (35B35 39B82)
Lungu, Nicolaie; Popa, Dorian Hyers-Ulam stability of a first order partial differential equation. J. Math. Anal. Appl. 385 (2012), no. 1, 86–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement